Ashutosh Kumar

Ashutosh Kumar

Department of Mathematics & Statistics
Indian Institute of Technology Kanpur
Kanpur, UP 208016, India
Phone: (+91) 512 259 2104
email: krashu 'at' iitk 'dot' ac 'dot' in

I work in set theory and its applications to other areas of mathematics.

Papers:

Avoiding rational distances, Real Analysis Exchange, Vol. 38, No. 2, 2012/2013, 493-498

Induced ideals in Cohen and random extensions, with K. Kunen, Topology and its Applications, Vol. 174, 2014, 81-87

Avoiding equal distances, with S. Shelah, Fundamenta Mathematicae 236 (2017) , 263-267

On a question about families of entire functions, with S. Shelah, Fundamenta Mathematicae 239 (2017), 279-288

Transversal of full outer measure, with S. Shelah, Advances in Mathematics, Vol. 321 (2017), 475-485

Clubs on quasi measurable cardinals, with S. Shelah, Mathematical Logic Quarterly, Vol. 64 Issue 1-2 (2018), 44-48

Saturated null and meager ideal, with S. Shelah, Transactions of the AMS 371 (2019), 4475-4491

On possible restrictions of the null ideal, with S. Shelah, Journal of Mathematical Logic 19 (2019), No.2, 1950008, 1-14

On some variants of the club principle, with S. Shelah, European Journal of Mathematics 7 (2021), 1-27

Separating families and order dimension of Turing degrees, with D. Raghavan, Annals of Pure and Applied Logic, Vol. 172 Issue 5 (2021), 102911

A note on a question of Komjath, RIMS Proceedings, Vol. 2198 (2022), 1-10

Large Turing independent sets, with S. Shelah, Proceedings of the AMS, Vol. 151 (2023), 355-367

Supersaturated ideals, with D. Raghavan, Topology and its Applications, Vol. 323 (2023), 108289

Turing independence and Baire category, with S. Shelah, Journal of Mathematical Logic, To appear

RCM, RVC revisited: Clubs and Lusin sets, with S. Shelah, Submitted

Weak projections of the null ideal, with S. Shelah, Submitted

Remarks on some cardinal invariants and partition relations, with S. Shelah, Submitted

Set theory and Turing degrees, Preprint

Teaching stuff

Notes:

Suborders of Turing degrees

Remark on transversals

Product of metric outer measures

On a theorem of Gitik and Shelah